# SDR SWAA065066

- Difficulty date: December 21, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 54,597 hours, 66,250 cycles
- System (JASC): 2610 · Detection System
- Part: Valve
- Part number: 520008591
- Part serial: 00330
- Condition: Faulty
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION (OKC - MCI) FWD CARGO COMPT FIRE WARNING LIGHT IND BOTTLE DISCHARGED.  REMOVED AND REPLACED CARGO FIRE DIVERTER VALVE & FIRE DISCHARGE BOTTLE PER MM.
